# SDR COMA9760169

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Miswired
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE ON EICAS.  FOUND WIRING AT CONNECTOR P22CN ON WRONG CONNECTIONS.  REPAIRED WIRING IAW WITH INSTRUCTIONS IN S/B 601R 27-088.
